# SDR DXTA2013102805547

- Difficulty date: October 27, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 5,368 hours, 3,531 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 694704058
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING LANDING GEAR,  RECEIVED AN AMBER CAS MESSAGE FOR HYDRAULIC VOLUME LOW.  VOLUME GUAGE SHOWED ZERO. AFTER DOING CHECKLIST RECEIVED AMBER CAS MESSAGE HYD PRESSURE LOW LT & RT.  REMOVED AND REPLACED FLEX HOSES TO NOSE WHEEL STEERING UNIT IAW MM 20-10-01.  OPS AND LEAK CHECKED. ALL CHECKED GOOD IAW MM 12-12-02.
